# SDR SWAA2013013012147

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN NR 2 EMERGENCY WINDOW STOP ANGLE AT UPPER RIGHT SIDE, CRACKED (RT SIDE OF FUSELAGE).  REMOVED AND REPLACED STOP ANGLE AT UPPER RIGHT SIDE NR 3 EMERGENCY WINDOW IAW B717 SRM 51-41-02.
